lewielew3 Posted September 14, 2008 Share Posted September 14, 2008 i am at the following dosage of lamictal.. .25am .50pm now in 3rd week..the night time dose knocks me out, stumbling, blurred vision..i dont get this with am .25--i know you have to be titrated up, what was your next bump on lamictal? is this common in the begining, i take w/200mg seroquel and 2mg klonopin does the lamictal work better in higher dosages? pdoc weened me off depakote i dont feel any relief w/what i am on..i take wellbutrin 150 am, does nothing-- only med that relieved my depresive episodes is effexor xr 225, but it increase my blood pressure and pdoc removed it any opinions? suggestions of some other cocktail? dx bp-2 or bp-nos--dont agree w/either dx--seeing new pdoc in 2 weeks-i believe major depressive disorder lew Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.